The stability of periodic motions in the transcendental case of two pure imaginary characteristic exponents
Doklady Akademii Nauk, Tome 190 (1970) no. 3, pp. 506-509
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_3_a3,
author = {Yu. N. Bibikov},
title = {The stability of periodic motions in the transcendental case of two pure imaginary characteristic exponents},
journal = {Doklady Akademii Nauk},
pages = {506--509},
year = {1970},
volume = {190},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_3_a3/}
}
TY - JOUR AU - Yu. N. Bibikov TI - The stability of periodic motions in the transcendental case of two pure imaginary characteristic exponents JO - Doklady Akademii Nauk PY - 1970 SP - 506 EP - 509 VL - 190 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1970_190_3_a3/ LA - ru ID - DAN_1970_190_3_a3 ER -
Yu. N. Bibikov. The stability of periodic motions in the transcendental case of two pure imaginary characteristic exponents. Doklady Akademii Nauk, Tome 190 (1970) no. 3, pp. 506-509. http://geodesic.mathdoc.fr/item/DAN_1970_190_3_a3/